EconPapers    
Economics at your fingertips  
 

A solvable queueing network model for railway networks and its validation and applications for the Netherlands

Tijs Huisman, Richard J. Boucherie and Nico M. van Dijk

European Journal of Operational Research, 2002, vol. 142, issue 1, 30-51

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(01)00269-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:142:y:2002:i:1:p:30-51

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:142:y:2002:i:1:p:30-51